# SDR DXTA2009010403460

- Difficulty date: January 4, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 3,729 hours, 2,890 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125691
- Part serial: 0257
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 1,557 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, GEAR SELECTED DOWN, UNLOCK LITE REMAINED ON AND ONLY NOSE AND RMLG INDICATORS WERE GREEN.  COMPLETED CK LIST AND BLEW GEAR DOWN W/NO LT GEAR DOWN INDICATION.  TESTED LIGHT W/ ANNUNICATOR AND HORN W/ FLAPS AT 15 DEGREES (STEADY HORN).  REPLACED LT MLG ACTUATOR IAW MM 32-31-04.  ACCOMPLISHED LANDING GEAR HYD TEST IAW MM 32-01-00.
